# SDR SWAA2021080399710

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 51,870 hours, 30,764 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Inoperative
- Location: E/E Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT EMERGENCY EQUIP DOOR LATCH INOP( OTHER LATCH OPERATIVE) OK TO CONTINUE PER MEL 25-24-03 SP#1B AUTH CODE 20379 ; AFT LEFT EMERGENCY EQUIP DOOR LATCH INOP( OTHER LATCH OPERATIVE) / [01] R/R AFT LEFT EMERGENCY EQUIPMENT DOOR PER CMM 25-31-03
